American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Marcin Chałupnik. Poincar\'e duality for Ext--groups between strict polynomial functors. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Antoine Touzé. Applications of functor (co)homology. Contemporary Mathematics 617 (2014) 259-277.
Book volume table of contents   
View Article: PDF

[3] Liping Li. A generalized Koszul theory and its application. Trans. Amer. Math. Soc. 366 (2014) 931-977.
Abstract, references, and article information   
View Article: PDF

[4] Wei Hu and Changchang Xi. Derived equivalences for $\Phi$-Auslander-Yoneda algebras. Trans. Amer. Math. Soc. 365 (2013) 5681-5711.
Abstract, references, and article information   
View Article: PDF

[5] Alexander Polishchuk and Leonid Positselski. Hochschild (co)homology of the second kind I. Trans. Amer. Math. Soc. 364 (2012) 5311-5368.
Abstract, references, and article information   
View Article: PDF

[6] Leonid Positselski. Two kinds of derived categories, Koszul duality, and comodule-contramodule correspondence. Memoirs of the AMS 212 (2011) MR 2830562.
Book volume table of contents   

[7] Amnon Yekutieli and James J. Zhang. Rigid complexes via DG algebras. Trans. Amer. Math. Soc. 360 (2008) 3211-3248. MR 2379794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Aniceto Murillo. The virtual Spivak fiber, duality on fibrations and Gorenstein spaces. Trans. Amer. Math. Soc. 359 (2007) 3577-3587. MR 2302507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James Gillespie. The flat model structure on complexes of sheaves. Trans. Amer. Math. Soc. 358 (2006) 2855-2874. MR 2216249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. H. Palmieri. Some quotient Hopf algebras of the dual Steenrod algebra. Trans. Amer. Math. Soc. 358 (2006) 671-685. MR 2177035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James Gillespie. The flat model structure on $\mathbf{Ch}(R)$. Trans. Amer. Math. Soc. 356 (2004) 3369-3390. MR 2052954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Erik Backelin. The Hom-spaces between projective functors. Represent. Theory 5 (2001) 267-283. MR 1857082.
Abstract, references, and article information   
View Article: PDF

[13] Srikanth Iyengar. Free summands of conormal modules and central elements in homotopy Lie algebras of local rings. Proc. Amer. Math. Soc. 129 (2001) 1563-1572. MR 1707520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Pu Zhang. Representations as elements in affine composition algebras. Trans. Amer. Math. Soc. 353 (2001) 1221-1249. MR 1707704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Erik Backelin. Koszul duality for parabolic and singular category $\mathcal O$. Represent. Theory 3 (1999) 139-152. MR 1703324.
Abstract, references, and article information   
View Article: PDF

[16] Steffen König and Changchang Xi. Cellular algebras and quasi-hereditary algebras: a comparison. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 71-75. MR 1696822.
Abstract, references, and article information   
View Article: PDF

[17] Michele Intermont. An equivariant smash spectral sequence and an unstable box product. Trans. Amer. Math. Soc. 351 (1999) 2763-2775. MR 1621753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Amnon Besser. On the Kolyvagin cup product. Trans. Amer. Math. Soc. 349 (1997) 4635-4657. MR 1390968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Shou-Te Chang. Hilbert-Kunz functions and Frobenius functors. Trans. Amer. Math. Soc. 349 (1997) 1091-1119. MR 1370637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ken-ichiroh Kawasaki. On the finiteness of Bass numbers of local cohomology modules. Proc. Amer. Math. Soc. 124 (1996) 3275-3279. MR 1328354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sarah H. Ferguson. Polynomially bounded operators and Ext groups. Proc. Amer. Math. Soc. 124 (1996) 2779-2785. MR 1327011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Raymond C. Heitmann. A counterexample to the rigidity conjecture for rings . Bull. Amer. Math. Soc. 29 (1993) 94-97. MR 1197425.
Abstract, references, and article information   
View Article: PDF

[23] Aniceto Murillo. On the evaluation map . Trans. Amer. Math. Soc. 339 (1993) 611-622. MR 1112376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Luchezar L. Avramov, Hans-Bjørn Foxby and Jack Lescot. Bass series of local ring homomorphisms of finite flat dimension . Trans. Amer. Math. Soc. 335 (1993) 497-523. MR 1068924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Aniceto Murillo. Rational fibrations in differential homological algebra . Trans. Amer. Math. Soc. 332 (1992) 79-91. MR 1079055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. N. Dyer, J. V. Leahy and L. J. Mooney. On the cup product for groups . Proc. Amer. Math. Soc. 116 (1992) 219-227. MR 1093596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Luciano Lomonaco. A phenomenon of reciprocity in the universal Steenrod algebra . Trans. Amer. Math. Soc. 330 (1992) 813-821. MR 1044963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Stephen A. Mitchell and Robert E. Stong. An adjoint representation for polynomial algebras . Proc. Amer. Math. Soc. 101 (1987) 161-167. MR 897089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Nobuyuki Sato. Alexander modules . Proc. Amer. Math. Soc. 91 (1984) 159-162. MR 735584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] L. J. Santharoubane. Cohomology of Heisenberg Lie algebras . Proc. Amer. Math. Soc. 87 (1983) 23-28. MR 677223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2